# SDR CALA2020052200988

- Difficulty date: May 20, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N78285
- Make and model: Boeing 737824
- Aircraft serial: 33452
- Aircraft time: 53,129 hours, 18,658 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 540 WING CENTER SECTION UPPER FRONT SPAR ANGLE AT LBL 15.04 CRACKED.   REMOVED AND REPLACED AT BS 540  SPAR ANGLE AT LBL 15.04 CRACKED.
